The Local Stability of Positive Solutions to the Hammerstein Equation with a Nonmonotonic Nemytskii Operator.
Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 313-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
local stability of a nonzero positive solution, Hammerstein equation, spectral radius of the Fréchet derivative, local stability on secondary bifurcations, spectral theory for completely continuous and irreducible positive, operators on Banach lattices, spectral theory for completely continuous and irreducible positive operators on Banach lattices
@article{MOMA_1988__106_1_178407,
author = {Peter Tak\'ac},
title = {The {Local} {Stability} of {Positive} {Solutions} to the {Hammerstein} {Equation} with a {Nonmonotonic} {Nemytskii} {Operator.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {313--336},
year = {1988},
volume = {106},
number = {1},
zbl = {0671.47045},
url = {http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178407/}
}
TY - JOUR AU - Peter Takác TI - The Local Stability of Positive Solutions to the Hammerstein Equation with a Nonmonotonic Nemytskii Operator. JO - Monatshefte für Mathematik PY - 1988 SP - 313 EP - 336 VL - 106 IS - 1 UR - http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178407/ ID - MOMA_1988__106_1_178407 ER -
Peter Takác. The Local Stability of Positive Solutions to the Hammerstein Equation with a Nonmonotonic Nemytskii Operator.. Monatshefte für Mathematik, Tome 106 (1988) no. 1, pp. 313-336. http://geodesic.mathdoc.fr/item/MOMA_1988__106_1_178407/